Am taking anti-depressant medicine and am afraid that am damaging myself

Patient : Okay..i am 19 years old ,165 cm long..and i weight 57 kilos.. diets dont work for me as i already eat healthy..mostly fruit..and i just dont loose weight..my calories per day rarely exceed a 1000 ..i also work out 3 days a week...nothing is working so to loose weight..i take an anti-depressant pill that closes my appetite..its called "effexor".. i take 3 pills a day..75 mg each i knw its stupid and wrong..but it works.. the only symptom i've noticed is that it causes fatigue.. i really want to know if am causing serious unnoticed damage to my self.. or if i might face a serious problem in the long run.. thank you..
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: My daughter was in a playroom an came into contact with dried blood which was not her own. Please answer the followin...

Q: I have stiffness in my scalp. Years ago I had several severe head trauma incidents with concussions. I have problems...

Q: I am a 19 year old female that has not had her first vaginal/pelvic exam yet. when do you suggest having one. I am go...

Q: I am a 56 yr old female who was on Imipramine 75 mg/daily for approx. 28 yrs. Doctor chose to switch me to Lexapro. ...

Q: I woke up this morning with a pain in my bladder that was dull. While working this morning it became very painful and...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews